Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
International Journal for Uncertainty Quantification
Импакт фактор: 4.911 5-летний Импакт фактор: 3.179 SJR: 1.008 SNIP: 0.983 CiteScore™: 5.2

ISSN Печать: 2152-5080
ISSN Онлайн: 2152-5099

Свободный доступ

International Journal for Uncertainty Quantification

DOI: 10.1615/Int.J.UncertaintyQuantification.2020031754
pages 129-143

A STOCHASTIC COLLOCATION METHOD FOR VOLTERRA INTEGRO-DIFFERENTIAL EQUATIONS WITH WEAKLY SINGULAR KERNELS AND RANDOM INPUTS

Ling Guo
Department of Mathematics, Shanghai Normal University No. 100, Guilin Road Shanghai,200234 China
Lijun Yi
Department of Mathematics, Shanghai Normal University, Shanghai, 200234, China

Краткое описание

In this paper we propose a stochastic collocation method to solve the Volterra integro-differential equations with weakly singular kernels, random coefficients, and forcing terms. The input data are assumed to depend on a finite number of random variables. The method consists of the hp-versions of the continuous Galerkin and discontinuous Galerkin time-stepping schemes in time and a collocation in the zeros of suitable tensor product orthogonal polynomials (Gauss points) in the probability space, which naturally leads to the solution of uncoupled deterministic problems. We establish a priori error estimates that are completely explicit with respect to all the discretization parameters. In particular, we show that exponential rates of convergence can be achieved in both the temporal direction and the probability space for solutions with start-up singularities by using geometrically refined time-steps and linearly increasing polynomial degrees. Numerical experiments are provided to illustrate the theoretical results.

ЛИТЕРАТУРА

  1. Brunner, H., Polynomial Spline Collocation Methods for Volterra Integro-Differential Equations with Weakly Singular Kernels, IMA J. Numer. Anal., 6(2):221-239, 1986.

  2. Cao, Y.Z., Herdman, T., and Xu, Y.S., A Hybrid Collocation Method for Volterra Integral Equations with Weakly Singular Kernels, SIAMJ. Numer. Anal, 41(1):364-381, 2003.

  3. Hu, Q.Y., Stieltjes Derivatives and p-Polynomial Spline Collocation for Volterra Integro-Differential Equations with Singularities, SIAMJ. Numer. Anal., 33(1):208-220, 1996.

  4. Tang, T., A Note on Collocation Methods for Volterra Integro-Differential Equations with Weakly Singular Kernels, IMA J. Numer. Anal., 13(1):93-99, 1993.

  5. Brunner, H., Implicit Runge-Kutta Methods of Optimal Order for Volterra Integro-Differential Equations, Math. Comput., 42(165):95-109, 1984.

  6. Yuan, W. and Tang, T., The Numerical Analysis of Implicit Runge-Kutta Methods for a Certain Nonlinear Integro-Differential Equation, Math. Comput, 54(189):155-168, 1990.

  7. Lin, T., Lin, Y.P., Rao, M., and Zhang, S.H., Petrov-Galerkin Methods for Linear Volterra Integro-Differential Equations, SIAMJ. Numer. Anal, 38(3):937-963,2000.

  8. Mustapha, K., A Superconvergent Discontinuous Galerkin Method for Volterra Integro-Differential Equations, Smooth and Non-Smooth Kernels, Math. Comput., 82(284):1987-2005, 2013.

  9. Brunner, H., Collocation Methods for Volterra Integral and Related Functional Equations, Cambridge: Cambridge University Press, 2004.

  10. Brunner, H., Volterra Integral Equations. An Introduction to Theory and Applications, Cambridge: Cambridge University Press, 2017.

  11. Brunner, H. and van der Houwen, P. J., The Numerical Solution of Volterra Equations, Amsterdam: North-Holland, 1986.

  12. Schwab, C., p- and hp- Finite Element Methods, New York: Oxford University Press, 1998.

  13. Brunner, H. and Schotzau, D., ftp-Discontinuous Galerkin Time-Stepping for Volterra Integro-Differential Equations, SIAM J. Numer. Anal, 44(1):224-245, 2006.

  14. Mustapha, K., Brunner, H., Mustapha, H., and Schotzau, D., An ftp-Version Discontinuous Galerkin Method for Integro-Differential Equations of Parabolic Type, SIAM J. Numer. Anal., 49(4):1369-1396, 2011.

  15. Yi, L.J., An ft-p Version of the Continuous Petrov-Galerkin Finite Element Method for Nonlinear Volterra Integro-Differential Equations, J. Sci. Comput., 65(2):715-734, 2015.

  16. Yi, L.J. and Guo, B.Q., An ft-p Version of the Continuous Petrov-Galerkin Finite Element Method for Volterra Integro-Differential Equations with Smooth and Nonsmooth Kernels, SIAM J. Numer. Anal., 53(6):2677-2704, 2015.

  17. Chen, Y.P. and Tang, T., Convergence Analysis of the Jacobi Spectral-Collocation Methods for Volterra Integral Equations with a Weakly Singular Kernel, Math. Comput., 79(269):147-167, 2010.

  18. Li, X., Tang, T., and Xu, C., Parallel in Time Algorithm with Spectral-Subdomain Enhancement for Volterra Integral Equations, SIAM J. Numer. Anal., 51(3):1735-1756, 2013.

  19. Wang, Z.Q., Guo, Y.L., and Yi, L.J., An ftp-Version Legendre-Jacobi Spectral Collocation Method for Volterra Integro-Differential Equations with Smooth and Weakly Singular Kernels, Math. Comput., 86(307):2285-2324, 2017.

  20. Fishman, G., Monte Carlo: Concepts, Algorithms and Applications, Berlin: Springer-Verlag, 1996.

  21. Babuska, I., Nobile, F., and Tempone, R., A Stochastic Collocation Method for Elliptic Partial Differential Equations with Random Input Data, SIAM J. Numer. Anal, 45(3):1005-1034,2007.

  22. Nobile, F., Tempone, R., and Webster, C., A Sparse Grid Stochastic Collocation Method for Partial Differential Equations with Random Input Data, SIAM J. Numer. Anal., 46(5):2309-2345, 2008.

  23. Zhang, G. and Gunzburger, M., Error Analysis of a Stochastic Collocation Method for Parabolic Partial Differential Equations with Random Input Data, SIAM J. Numer. Anal., 50(4):1922-1940, 2012.

  24. Narayan, A. and Zhou, T., Stochastic Collocation on Unstructured Multivariate Meshes, Commun. Comput. Phys., 18(1):1-36, 2015.

  25. Cao, Y.Z. and Zhang, R., A Stochastic Collocation Method for Stochastic Volterra Equations of the Second Kind, J. Integral Eqs. Appl., 27(1):1-25, 2015.

  26. Loeve, M., Probability Theory I, Berlin: Springer-Verlag, 1987.


Articles with similar content:

AN OPTIMAL SAMPLING RULE FOR NONINTRUSIVE POLYNOMIAL CHAOS EXPANSIONS OF EXPENSIVE MODELS
International Journal for Uncertainty Quantification, Vol.5, 2015, issue 3
Michael Sinsbeck, Wolfgang Nowak
A MULTIMODES MONTE CARLO FINITE ELEMENT METHOD FOR ELLIPTIC PARTIAL DIFFERENTIAL EQUATIONS WITH RANDOM COEFFICIENTS
International Journal for Uncertainty Quantification, Vol.6, 2016, issue 5
Xiaobing Feng, Cody Lorton, Junshan Lin
BAYESIAN MULTISCALE FINITE ELEMENT METHODS. MODELING MISSING SUBGRID INFORMATION PROBABILISTICALLY
International Journal for Multiscale Computational Engineering, Vol.15, 2017, issue 2
Wing Tat Leung, B. Mallick, Yalchin Efendiev, N. Guha, V. H. Hoang, S. W. Cheung
A MULTI-INDEX MARKOV CHAIN MONTE CARLO METHOD
International Journal for Uncertainty Quantification, Vol.8, 2018, issue 1
Ajay Jasra, Yan Zhou, Kengo Kamatani, Kody J.H. Law
DATA ASSIMILATION FOR NAVIER-STOKES USING THE LEAST-SQUARES FINITE-ELEMENT METHOD
International Journal for Uncertainty Quantification, Vol.8, 2018, issue 5
Richard P. Dwight, Alexander Schwarz